I was taken off of Meformin when that cancer was found on my kidney, as it is hard on kidneys and with just one left, I have to be more careful.
Lat week my regular Dr suggested a "Tiny " bit of Glipzide, and to take just 1/2, well I forgot as it wasn't written down, and took a whole one and my BS dropped to 49, I was SWEATING something fierce, a first for me in relation to a new med. And HUNGRY!
The next day I took the scheduled 1/2 pill, but again, my BS dropped to 50. So today, I took 1/4 of one, tricky—-but I tried! Well, we took a 2 hour drive and I got that STARVED feeling, usually I just "kinda" want something to munch on, but this was more persistent, so we stopped and I bought a Zero Coke, ate one cookie, 1/2 small bag of nuts, got home and THEN my BS was 90! So I am assuming it was lower than that on our drive!
Now what? This is Sun so guess I should call my Dr tomorrow before I take anymore, without any meds my fasting was 150 to 200, too high, he tells me, but I think that I would rather run the risk of NOT having a LOW, than the alternative!
Next Discussion: bg bottomed out yesterday »